Bulletin of the American Mathematical Society

The square of every nonseparable graph is Hamiltonian

Herbert Fleischner

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1052-1054.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533189

Mathematical Reviews number (MathSciNet)
MR0284364

Zentralblatt MATH identifier
0223.05124

Subjects
Primary: 05C99: None of the above, but in this section

Citation

Fleischner, Herbert. The square of every nonseparable graph is Hamiltonian. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1052--1054. https://projecteuclid.org/euclid.bams/1183533189


Export citation

References

  • 1. M. Sekanina, Problem No. 28, Theory of Graphs and its Applications, Academic Press, New York, 1964.
  • 2. C. St. J. A. Nash-Williams, Problem No. 48, Theory of Graphs, Academic Press, New York, 1968.
  • 3. H. V. Kronk, Is the square of every non-separable graph Hamiltonian? Amer. Math. Monthly 76 (1969), 1045-1046.